corinthia_moon (corinthia_moon) wrote in vaginapagina,
corinthia_moon
corinthia_moon
vaginapagina

iud, cramps, spotting

Hi,
I recently got a Paragard (copper) IUD about 5 weeks ago. I've had some cramps and spotting, which I heard is normal. I feel like it's totally changed the environment of my vagina. Before, I hardly ever got wet, not even when aroused - not unless I had my period or an infection. Now, I get all sorts of random discharge. Sometimes it's pale pink and snot-like, - blood tinged, sometimes it's bloody, sometimes it's yellow or white and snotlike.

Anyhow, I'm on antibiotics for an ear infection at the moment, and I think I might be getting a yeast infection (I've had many before), but I can't really tell because the difference in discharge is totally throwing me off. I'm not really having any itching or burning or anything, it's just the discharge, which has been white or yellow and snotlike. It doesn't have any particular odor to it, it's pretty odorless. In fact the only thing making me think there's an infection is increased discharge and the fact that I'm on antibiotics.

Oh yeah, I was also wondering if anyone had any recommedations for holistic remedies to cramps. I've definitely taken more advil than usual, and I do exercise 4-5 times a week, and use a heating pad sometimes. I was just wondering about other suggestions, if any.

Any thoughts?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments